MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; NEPHROLOGY PACK

MEDLINE INDUSTRIES LP; NEPHROLOGY PACK
Catalog Number DYNJ63200C
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/22/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the facility on multiple dates for multiple patients, "the interventional nephrology team completed a procedure and when they discarded the sterile table, they noticed the metal roll around table was soaking wet.This occurs at the end of the procedures.This means the liquid was able to soak through and contaminates from the metal table could have also soaked through.The physician gave the patient antibiotics after the procedure due to this faulty table cover.The patients were exposed to whatever could've soaked through the drape and they had to receive antibiotic.The procedures were completed".It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the facility on multiple dates for multiple patients, "the interventional nephrology team completed a procedure and when they discarded the sterile table, they noticed the metal roll around table was soaking wet.".

Common Device Name
NEPHROLOGY PACK
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
alex mathew
three lakes drive
northfield, IL 60093-2753
2249317042
MDR Report Key20257258
Report Number1423395-2024-00480
Device Sequence Number20769146
Product Code LRO
UDI-Device Identifier40195327675302
UDI-Public40195327675302
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberDYNJ63200C
Device Lot Number24CBS557
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2024
Initial Report FDA Received Date09/19/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown